# SDR ASAA2022020637357

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 41,440 hours, 14,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: R Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT SEAT 17F MISSING. GROUNDED - YES. INSTALLED OVERWING EMERGENCY EXIT COVER IAM B737-800 AMM TASK 33-51-00-710-801. A/C OK OK FOR SERVICE.
